MathSciNet Relay Station
MathSciNet bibliographic data
MR687364 58F19 (58F07 65L15)
Deift, P.; Nanda, T.; Tomei, C. Ordinary differential equations and the symmetric eigenvalue problem. SIAM J. Numer. Anal. 20 (1983), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement